Open Access
Sept. 2000 Greenberg's conjecture and Leopoldt's conjecture
Norikazu Kubotera
Proc. Japan Acad. Ser. A Math. Sci. 76(7): 108-110 (Sept. 2000). DOI: 10.3792/pjaa.76.108


Let $p$ be an odd prime number. We show that the Iwasawa invariants of a certain non-abelian $p$-extension fields of $\mathbf{Q}$ vanish. And we construct non-abelian $p$-extensions over some imaginary quadratic fields satisfying Leopoldt's conjecture on the $p$-adic regulator.


Download Citation

Norikazu Kubotera. "Greenberg's conjecture and Leopoldt's conjecture." Proc. Japan Acad. Ser. A Math. Sci. 76 (7) 108 - 110, Sept. 2000.


Published: Sept. 2000
First available in Project Euclid: 23 May 2006

zbMATH: 0971.11053
MathSciNet: MR1785635
Digital Object Identifier: 10.3792/pjaa.76.108

Primary: 11R23 , 11R27

Keywords: embedding problems , Leopoldt's conjecture , The Iwasawa invariants

Rights: Copyright © 2000 The Japan Academy

Vol.76 • No. 7 • Sept. 2000
Back to Top